# SDR TWAA0013123

- Difficulty date: July 27, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FLOORBEAM UPPER FLANGE AT STA 1338 HAD CORROSION, RBL 22 TO O/B END.  INSTALLED NEW UPPER FLANGE.  TREATED AND PAINTED SAME.  INSTALLED ALL FASTENERS AND ATTACHING PART PER SRM 51-30-0 AND DAC DRAWING 9915561.
